I AM very concerned about this med, I was placed on it as I am in recovery butr had no idea about the high risk of seizures with it, until my vet ( yes, my vet) told me to watch my dog carefully when he was placed on it prior to his passing away. While on tramadol I experienced two spontaneous shoulder dislocations, a and one grand-mal seizure.....;;;;and the WORST a complete trimalleolar fracture of my ankle doing a relatively simple jump from less than a foot ( Im a prior marathoner and not some uncooordinated type) . I didn't put it all together...because this had never been mentioned and I told all my docs, orthopaedist,, surgeon. I had to have surgery on the ankle...15 screws and three plates, spent a month in the hospital....financial devastation as couldn't walk for 3 months. Has anyone else experienced wierd joint laxity or seizure activity...this is noted in animals I as per my vet) I'm convinced it is due to tramadol...I'm angry and want to sue...If anyone has experienced anything like this please comment
If you google tramadol, check out the wikipedia info as it will give you a lot of information. This drug is POISON in my book (tramadol was my DOC for over 6 years). Getting off the tramadol was the BEST decision of my life. Good luck to you!
Hello and welcome! I'm a lawyer and wanted to drop u a thread. To prove a product liability case you need to have doctors who will say that BUT for the tramadol you would not have had those medical problems. This is hard to prove where i live, so i would suggest doing an internet search of lawyers and tramadol. If there is a lawyer in the area whose done a lawsuit like this, they can steer you in the direction of a knowledgeable doctor with the tramadol and side effects. Also, at least here, these types of case are done on a contingent basis, so that means that you don't pay unless you win and the attorney fees will come out of your award. Good luck to you!
I have heard seizures could be a side effect of taking and or coming off of tramadol....in fact if you look online it is clearly listed on varous medical sites. As far as the joint thing I am not to sure about. There are several people online who know quite a bit about tramadol so im sure they will respond soon.
i felt like sueing for med issues to in the past, its really hard to do tho, my best friend is becoming in school to become a lawyer so she can help me lol but now that im not on the pills no more i dont really care, i think my head was messed up when i felt that way, now i just figure theres no point because all meds have a major long list of bad side effects and i doubt it would go n e where, i wish you all the luck tho, stay away from the scarry stuff and you will be fine :) xoxo
all drugs have side effects. did you read the patient information sheet provided with your script? odds are under side-effects, it would have been listed.
are you still taking it? i would think it's time to stop if you think it's causing these problems. no drug is without SEVERE side-effects. aspirin can and DOES cause ulcers....tylenol can and DOES cause liver damage....tricyclics can and DO cause tardive dyskensia...it isn't candy. my theory is that every medicine you get from anywhere...even some otc nutraceuticals can cause problems. this is why you read the info you get with the med....ask the pharmacist questions...ask the doctor questions...and then do your own research.
in most cases, meds work without many problems. in most cases, when they are prescribed, the benefit really does outweigh the risks. however, it's the persons duty who is taking the med to know the risks. seizures are a risk of this drug.....especially when discontinuing it. they're a risk of many MANY drugs. are you still taking it?
I cringe when I read threads about forum members pursuing a letigious route rather than accepting personal responsibility for the unintended consequences of their drug use. Even seemingly benign medications can be hazardous when taken as prescribed.
The unique physiological idiosyncracies of individual consumers are impossible for pharmcos to anticipate. There is no way for them to completely eliminate the risk their medication could pose to a "med-sensitive" individual. Most manfacturers attempt to mitigate this risk by including a pedantic catalogue of unfortunate and rare (as well as the probable and common) reactions.
The success of any lawsuit against a pharmco, in the pursuit of damages, is highly unlikely especially when we consider that the complainants symptoms are clearly described in the information sheet provided with each prescription. For the most part, litigation against a pharmco is a fools errand and not worth the bother.
Anyway. Kind regards Jeremy (recovered addict) 3 years 6 months drug and alcohol free
Sorry but this is a Old Post!
Go up to the top and hit the "post question". Tell us your story and what you are on and how much, how long, what MG you are at. WE are here to Help YOU get off the meds that you might be Addicted too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.